Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Peter
Unregistered

"The Lazarus Syndrome"
      04/04/00 09:43 PM

Hi,

Currently, I'm doing a story on the phenomenon, labelled the 'Lazarus Syndrome', that many people living with HIV go through when they add protease inhibitors to their drug regimens.

If you have experienced this phenomenon, I would really like to hear from you.

In particular, I am looking at the psychological effects of this phenomenon. How does using protease inhibitors influence the way you see yourself, your life, and your role in the community?

This question may seem too opened-ended or even nebulous, but I'm interested in your story, and I feel that a general question will allow me to better understand your personal perspective.

In case I'm wrong, here are a couple of other questions: What did adding these drugs do to the way you see the world? What did you go through when you started taking protease inhibitors?

Thanks in advance for your insight, and feel free to email me with any comments or questions.

Peter




Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* "The Lazarus Syndrome" Peter 04/04/00 09:43 PM
. * Re: "The Lazarus Syndrome" Windwalker911   03/05/02 09:57 PM
. * Re: "The Lazarus Syndrome" J.P.   04/04/00 09:46 PM
. * Re: "The Lazarus Syndrome" nancilee   04/04/00 09:45 PM
. * Re: "The Lazarus Syndrome" JP.   04/04/00 09:44 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3583

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3